# SDR FDEA201002250529

- Difficulty date: February 25, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,179 hours, 13,042 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: NRG67205001
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK AT HANGAR, FOUND LT MLG OUTER SLEEVE GLAND THREADS   ARE CORRODED ON INSIDE OF CYLINDER. SEVERE CORROSION OF ALL THREADS FOR 360 DEGREES. EXTREME EROSION OF THREADS OF UP TO 40 PERCENT FROM 4:00 TO 7:00 POSITION.  REMOVED AND REPLACED LT MLG ON W/C 32T1902 WITH SERVICABLE TAG 5C4292
